# SDR MASA2022062500170

- Difficulty date: June 25, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 16,145 hours, 9,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA2 FLASHLIGHT NOT BLINKING. REPLACED BATTERY.
